Crossref
journal-article
Springer Science and Business Media LLC
Mathematische Annalen (297)
References
3
Referenced
3
-
For the general theory of linear sets of fractional dimensions see A. S. Besicovitch, On linear sets of points of fractional dimensions,Math. Annalen 101 (1929).
(
10.1007/BF01454831
) -
G. H. Hardy and J. E. Littlewood, Solution of the Cesàro summability problem for power-series and Fourier Series. Math. Zeitschr.19, 67?96.
(
10.1007/BF01181064
) - This is only a different form of the definition of measure in space of an enumerable infinity of dimensions given by B. Jessen. Acta Math. In press.
Dates
Type | When |
---|---|
Created | 20 years, 4 months ago (April 12, 2005, 1:31 p.m.) |
Deposited | 5 years, 4 months ago (April 6, 2020, 3:55 p.m.) |
Indexed | 3 years, 4 months ago (April 4, 2022, 11:53 a.m.) |
Issued | 89 years, 8 months ago (Dec. 1, 1935) |
Published | 89 years, 8 months ago (Dec. 1, 1935) |
Published Print | 89 years, 8 months ago (Dec. 1, 1935) |
@article{Besicovitch_1935, title={Sets of points of non-differentiability of absolutely continuous functions and of divergence of Fej�r sums: On linear sets of fractional dimensions III}, volume={110}, ISSN={1432-1807}, url={http://dx.doi.org/10.1007/bf01448031}, DOI={10.1007/bf01448031}, number={1}, journal={Mathematische Annalen}, publisher={Springer Science and Business Media LLC}, author={Besicovitch, A. S.}, year={1935}, month=dec, pages={331–335} }